Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 17, NWS Kansas City, MO

March 29, 2012Atchison County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 29, 2012, 6:46 PM CDT for Atchison County, Missouri. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2012, 6:46 PM CDT (23:46 UTC)
Expired
Mar 29, 2012, 7:30 PM CDT
In force
44 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Atchison County, MO

The radar

The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:08 PM CDTHAIL 1.51 E Phelps City, MO
Mar 29, 7:16 PM CDTHAIL 0.75Watson, MO
Mar 29, 7:19 PM CDTHAIL 1Rockport, MO
Mar 29, 7:21 PM CDTHAIL 16 N Rockport, MO5 MILES SOUTH OF IOWA BORDER/5 MILES EAST OF MISSOURI RIVER. PEA SIZED TO QUARTER SIZED HAIL.
Mar 29, 7:33 PM CDTHAIL 1.75Tarkio, MO
Mar 29, 7:35 PM CDTHAIL 1Tarkio, MOPEA SIZE TO QUARTER SIZED HAIL FALLING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 5:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS53 KEAX 292346
SVREAX
MOC005-300030-
/O.NEW.KEAX.SV.W.0017.120329T2346Z-120330T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR AUBURN...OR 23 MILES NORTHWEST OF FALLS CITY...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TARKIO...ROCKPORT...PHELPS CITY AND WATSON.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9576 4059 9544 4043 9533 4030 9565
      4032 9566 4034 9563 4041 9566 4045 9565
      4047 9570 4049 9569 4051 9570 4052 9566
      4054 9566 4056 9568 4052 9570 4052 9576
      4058 9578
TIME...MOT...LOC 2345Z 235DEG 25KT 4037 9581
WIND...HAIL 60MPH 1.50IN

$$

MJ
3 follow-up statements
595 
WWUS53 KEAX 300007
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT THU MAR 29 2012

MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
707 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF PERU...OR 15 MILES WEST OF TARKIO...MOVING NORTHEAST AT 
35 MPH. RADAR IS ALSO SHOWING A SECOND AREA OF ROTATION FURTHER 
SOUTH ABOUT 3 MILES SOUTHEAST OF NEMAHA NEBRASKA THAT BEARS 
WATCHING. 

LOCATIONS IMPACTED INCLUDE...
  TARKIO...ROCKPORT...PHELPS CITY AND WATSON.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9576 4059 9544 4043 9533 4030 9565
      4032 9566 4034 9563 4041 9566 4045 9565
      4047 9570 4049 9569 4051 9570 4052 9566
      4054 9566 4056 9568 4052 9570 4052 9576
      4058 9578
TIME...MOT...LOC 0006Z 236DEG 29KT 4041 9565
WIND...HAIL 60MPH 1.75IN

$$

MJ
383 
WWUS53 KEAX 300015
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT THU MAR 29 2012

MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
715 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...

AT 713 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF 
BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR ROCKPORT...OR 10 MILES 
WEST OF TARKIO...MOVING NORTHEAST AT 30 MPH.

AT 708 PM...A STORM CHASER REPORTED PING PONG BALL SIZE HAIL 1 MILE 
EAST OF PHELPS CITY.

LOCATIONS IMPACTED INCLUDE...
  TARKIO.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4052 9570 4058 9572 4059 9544 4043 9533
      4030 9565 4032 9566 4034 9563 4041 9566
      4045 9565 4047 9570 4049 9569 4051 9570
      4052 9566 4054 9566 4056 9568
TIME...MOT...LOC 0015Z 241DEG 28KT 4045 9554
WIND...HAIL 60MPH 1.75IN

$$

MJ
679 
WWUS53 KEAX 300023
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT THU MAR 29 2012

MOC005-300030-
/O.CON.KEAX.SV.W.0017.000000T0000Z-120330T0030Z/
ATCHISON MO-
723 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 730 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES
WEST OF ROCKPORT...OR 12 MILES WEST OF TARKIO...MOVING NORTHEAST AT
20 MPH.

AT 708 PM...A STORM CHASER REPORTED PING PONG BALL SIZE HAIL 1 MILE 
EAST OF PHELPS CITY.
AT 716 PM...THE PUBLIC REPORTED PENNY SIZE HAIL WEST OF WATSON.
AT 719 PM...LOCAL LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL IN
ROCKPORT.

LOCATIONS IMPACTED INCLUDE...
  TARKIO AND ROCKPORT.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 107 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4052 9570 4058 9572 4059 9544 4043 9533
      4030 9565 4032 9566 4034 9563 4041 9566
      4045 9565 4047 9570 4049 9569 4051 9570
      4052 9566 4054 9566 4056 9568
TIME...MOT...LOC 0022Z 236DEG 19KT 4045 9559
WIND...HAIL 60MPH 1.75IN

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:30 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 29, 6:30 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT Thu Mar 29 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Main concerns are centered on the next 6 to 12 hours with the
potential for severe convection in the area.

This Evening - Tonight:

A surface low was positioned in north central KS this afternoon with
a warm front draped from that low through northeastern KS across the
north side of the KC metro and into central MO. Very unstable air
has built along and south of the warm front with CAPE values in the
2000-3000 J/kg range. A stronger upper level wave, evident by very
clear darkening on water vapor imagery and profilers in the High
Plains, will help shift this low into northeast KS by late this
afternoon/early this evening. Thunderstorms should develop later
this afternoon over northeastern KS, in the vicinity of the triple
point and track generally eastward into western/northwestern MO by
early this evening. There should be enough shear, given the amount
of instability, for organized storms, including supercells. Given
the large CAPE values and storm organization very large hail looks
to be the biggest threat. There is a lower probability risk of
tornadoes, especially early on in the event, which could affect far
eastern KS and far western MO. Storms may eventually evolve into
linear structures as the upper wave moves into the Eastern Plains but
with the persistent convection and associated cloud cover over
northern to central MO the storms should outrun the available
instability and diminish tonight around 06Z or so. Non severe
convection may continue eastward though due to forcing from the upper
wave, modest moisture transport, and lift into northern to
northeastern MO.

Friday - Saturday:

There may be some lingering precipitation in our far eastern
counties tomorrow morning but this should push east of the forecast
area mid to late morning. This should leave the area fairly tranquil
and comfortable conditions for most of the day with highs in the mid
to upper 70s. There is some indication that isolated showers or
storms late Friday night. Specifically, the ECMWF and the GEM bring
a weak wave across the region as the upper ridge builds across the
western states. Confidence is not especially high regarding this as
the low level jet seems to focus north of the area and there is just
modest isentropic ascent. There seems to enough support for a slight
chance mention so have included small chances for Friday night
across main northern MO. Temperatures should warm for Saturday but
conditions look dry for now with upper ridging moving through the
region.

CDB

Medium Range (Sunday through Thursday)...

Focus towards the tail end of the weekend will still be on the warm
weather, though another round of storms will be in the offing by the
beginning of the work week. Medium range operational and ensemble
models towards the end of the weekend are in fairly good agreement,
with a moderate ridge still shifting across the Plains States
Sunday. 850mb temperatures in the high teens to low 20s centigrade
should support highs into the mid-80s, though could not rule out
highs near 90, but opted not to go quite that warm yet in the
forecast.

However, by Monday models begin to disagree significantly.
In the previous integrations of the models, an open wave trough was
advertised to shift across the nation behind the ridge that will
move through the Plains this weekend. With available moisture and
the lift associated with the trough, thoughts had been that more
storm activity would be possible Sunday night into Monday, but
successive model runs now are pointing at enough energy getting
dumped into the base of the trough across the four corners region to
develop a modest cutoff low. GFS/GEM/UKMET have all trended in this
direction, with the ECMWF remaining the outlier with the progressive
open shortwave. Given the propensity for cutoff lows to develop
across the Four Corners region in the past several months, thoughts
are that the GFS and company might be onto something. So, as a
result, have trimmed POPs down and limited them to the
Kansas-Missouri border region Sunday night, shifting the focus for
chance POPs into Monday. Though, given the change of the seasons /or
lack there of/, and the volatility of the models, confidence is low
at this time.

Otherwise, temperatures in the wake of the trough/cutoff feature
will be rather cool Tuesday, and by cool we mean only a little above
normal /normal is around 60, Tuesday highs, low to mid 60s/ instead
of a lot above normal. But, never fear, shortwave ridging building
back across the Plains should send temperatures back to well above
normal for Wednesday and Thursday.

Cutter

&&

.AVIATION...

For the 00Z TAFs...Convection firing across central Kansas will move
east this evening, but at this time it is still very iffy if the
terminals in Kansas City would be impacted. Much higher confidence in
thunderstorm activity at the KSTJ terminal this evening, hence the
TEMPO group. However, anticipate needing to make amendments to TAFs
this evening as storms move through. Otherwise, will have to watch
for development of MVFR clouds in the wake of any evening activity,
but at this time looks to be a low probability, so have put VFR
conditions in through Friday afternoon, slowly turning the wind to
the northwest.

Cutter

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 29, 12:56 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT THU MAR 29 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-301215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1256 PM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL PERSIST NORTH OF THE MISSOURI RIVER AND EAST OF
INTERSTATE 35 THROUGH THE EARLY AFTERNOON HOURS. HAIL UP TO ONE INCH
IN DIAMETER IS POSSIBLE WITH THE STRONGEST STORMS IN THIS AREA.

OTHERWISE...A WARM AND HUMID AIRMASS WILL ONCE AGAIN SPREAD ACROSS
EASTERN KANSAS AND WESTERN MISSOURI TODAY...SETTING THE STAGE FOR
POSSIBLE SEVERE WEATHER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS EASTERN KANSAS AFTER 4 PM AS AN AREA OF LOW
PRESSURE AND A SURFACE DRYLINE ACT ON A STRONGLY UNSTABLE AIRMASS.
CONDITIONS APPEAR FAVORABLE FOR SEVERE WEATHER...INCLUDING LARGE
HAIL...POSSIBLY EXCEEDING 2 INCHES IN DIAMETER...AND WIND GUSTS
GREATER THAN 60 MPH. THERE IS ALSO A LOWER RISK POSSIBILITY FOR A
TORNADO ALONG THE MISSOURI AND KANSAS STATE LINE.
THUNDERSTORMS...INCLUDING THE THREAT OF SEVERE WEATHER...WILL THEN
MOVE INTO WESTERN MISSOURI THIS EVENING WITH ACTIVITY EXPECTED TO
WEAKEN AFTER MIDNIGHT.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY ACCOMPANY THE
STORMS TONIGHT DUE TO THEIR RATHER SLOW MOVEMENT AND SHOULD THESE
STORMS MOVE OVER AREAS THAT HAVE SEEN HEAVY RAIN THIS MORNING
LOCALIZED FLASH FLOODING WOULD POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY...ALTHOUGH THE THREAT OF
SEVERE WEATHER LOOKS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON OVER NORTHWEST
MISSOURI AND NORTHEAST KANSAS...AND ACROSS MUCH OF EAST CENTRAL
KANSAS AND WEST CENTRAL MISSOURI INTO THE EVENING HOURS.

CDB

In the hours before

Local storm report, Mar 29, 12:51 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             GALLATIN                39.91N 93.96W
03/29/2012  E1.00 INCH       DAVIESS            MO   CO-OP OBSERVER

&&

HMORGAN
Local storm report, Mar 29, 2:21 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             6 WNW GALLATIN          39.94N 94.07W
03/29/2012  E1.50 INCH       DAVIESS            MO   TRAINED SPOTTER

            HAIL FELL AT LAKE VIKING

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:49 PM CDTSpecial Weather StatementEAXRay41 min
Mar 28, 8:51 PM CDTSpecial Weather StatementEAXClay39 min
Mar 28, 9:18 PM CDTSpecial Weather StatementEAXCooper42 min
Mar 28, 9:44 PM CDTSpecial Weather StatementEAXCooper31 min
Mar 28, 9:52 PM CDTSpecial Weather StatementEAXPlatte23 min
Mar 28, 9:59 PM CDTSpecial Weather StatementEAXSaline31 min
Mar 28, 10:03 PM CDTSpecial Weather StatementEAXJackson27 min
Mar 28, 10:16 PM CDTSpecial Weather StatementEAXCooper29 min
Mar 28, 10:23 PM CDTSpecial Weather StatementEAXBuchanan37 min
Mar 28, 10:25 PM CDTSpecial Weather StatementEAXClay35 min
Mar 28, 10:29 PM CDTSpecial Weather StatementEAXJohnson31 min
Mar 28, 10:44 PM CDTSpecial Weather StatementEAXHenry31 min
Mar 28, 11:02 PM CDTSpecial Weather StatementEAXPlatte28 min
Mar 28, 11:06 PM CDTSpecial Weather StatementEAXRay24 min
Mar 28, 11:11 PM CDTSpecial Weather StatementEAXJohnson34 min
Mar 28, 11:26 PM CDTSpecial Weather StatementEAXHenry34 min
Mar 29, 8:07 AM CDTRiver Flood WarningEAXCooper7 hr
Mar 29, 8:27 AM CDTRiver Flood WarningEAXCooper, Saline28 hr
Mar 29, 9:49 AM CDTSpecial Weather StatementEAXDeKalb26 min
Mar 29, 10:08 AM CDTRiver Flood WarningEAXPlatte3 days
Mar 29, 10:08 AM CDTRiver Flood WarningEAXPlatte3 days
Mar 29, 10:19 AM CDTSpecial Weather StatementEAXDeKalb41 min
Mar 29, 10:48 AM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb27 min
Mar 29, 11:15 AM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess30 min
Mar 29, 11:33 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb27 min
Mar 29, 11:57 AM CDTSpecial Weather StatementEAXDaviess48 min
Mar 29, 12:04 PM CDTSpecial Weather StatementEAXClinton41 min
Mar 29, 12:12 PM CDTSpecial Weather StatementEAXDaviess48 min
Mar 29, 12:22 PM CDTSpecial Weather StatementEAXChariton38 min
Mar 29, 2:01 PM CDTRiver Flood WarningEAXBuchanan63 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.